# SDR AU510001725

- Difficulty date: May 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121205
- Condition: Faulty
- Location: Lt Engine
- Part time: 1,517 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE POWER TURBINE GOVERNOR FAULTY.  ENGINE OVERSPED TO 110.9%.  OVERSPEED INSPECTION FOUND NIL DEFECTS.
